# SDR SWAA2025110327053

- Difficulty date: October 22, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 60,348 hours, 40,050 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL RT & LT OVERHEAD STOWAGE BULLNOSE EMERGENCY EXIT LIGHTS INOPERATIVE.  RECONNECTED CONNECTOR D13018 TO EMERGENCY LIGHT POWER SUPPLY M2335 IAW AMM 33-51-06-960-806 AND PERFORMED SATISFACTORY OPS TEST IAW AMM 33-51-00-710-801.
